Jul 31, 2000
Why is it exactly that Wellbutrin should not be taken with protease inhibitors?
Response from Dr. Henry
There is concern that the protease inhibitors could inhibit the ability of the liver to clear (metabolize) Wellbutrin. Should that happen then there is a real danger that the levels of Wellbutrin could be high and trigger a seizure. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Vaginal Sex Worried I Have HIV
- Swollen Lymph Glands After Breast Sucking Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
- Can You Get Genital Herpes From A Cold Sore?
- Can You Get Hep C From Kissing A Hep C Infected Person?
- Genital Wart Treatment And Healing Time
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.